# SDR SWIA2021072859788

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL AT LBL36 IS CORRODED AT F.S. 409.00+128.     (C-CHECK RO 7/24/2021)    REPAIRED LH FLOOR SILL AT LBL36 FS409+128 IAW BOMBARDIER REO 601R-53-00-530 REV-A DATE 2014-10-07 & SKYCARD 51-900-1003-SKY FORM 337 IS ATTACHED NO WEIGHT CHANGE REFERENCONTINUATION CARD FOR WORK PERFORMED.
